Answer:

[Update: (1/26/20) A recall announcement may affect this product.]

Certain forms of magnesium, such as magnesium bisglycinate and some others, may be less likely to cause diarrhea, as explained in the Choosing the right form of magnesium section of the Magnesium Supplements Review. However, it appears that BioSchwartz magnesium bisglycinate is not properly labeled and may provide a much lower amount of magnesium that expected. See the full answer >> 

Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.

Join Now

Join now at www.consumerlab.com/join/

1 Comments

Join the conversation

Al16929
July 1, 2018

My family has been taking magnesium supplements for many years including Mag Glycinate, Taurate and Theonarate but all caused a laxative effect for my wife. I switched her to liquid magnesium chloride and no more problems for her. That form of magnesium is covered in the Consumer's Lab review and the brand mentioned is what she uses. She also suffers from Parkinson's which will result in restless leg syndrome after going to bed unless she takes the mag chloride beforehand.

Join today to unlock all member benefits including full access to CL Answers

Join Now

Join now at www.consumerlab.com/join/